Dissipative canonical type differential operators for first order


Ozturk Mert R., İSMAİLOV Z. , İPEK AL P.

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.2, pp.481-490, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1912-52
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.481-490

Abstract

In this paper, using the Calkin-Gorbachuk method, the general form of all maximally dissipative extensions of the minimal operator generated by the first order linear symmetric canonical type quasi-differential expression in the weighted Hilbert space of vector functions has been found. Also, the spectrum set of these extensions has been investigated.